MathSciNet Relay Station
MathSciNet bibliographic data
MR1803076 (2001j:17044) 17B67 (17B69 20D08)
Ray, Urmie Generalized Kac-Moody algebras and some related topics. Bull. Amer. Math. Soc. (N.S.) 38 (2001), no. 1, 1–42 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement